RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
 
Arató, Mátiás

Statistics Math-Net.Ru
Total publications: 6
Scientific articles: 6

Number of views:
This page:43
Abstract pages:376
Full texts:151

http://www.mathnet.ru/eng/person49919
List of publications on Google Scholar
List of publications on ZentralBlatt
https://mathscinet.ams.org/mathscinet/MRAuthorID/192064

Publications in Math-Net.Ru
1985
1. M. Arató, “On sufficient statistics of Gaussian processes with rational spectral density function”, Teor. Veroyatnost. i Primenen., 30:1 (1985),  92–103  mathnet  mathscinet  zmath; Theory Probab. Appl., 31:1 (1986), 103–116
1984
2. M. Arató, “On parameter estimation in the presence of noise”, Teor. Veroyatnost. i Primenen., 29:3 (1984),  599–604  mathnet  mathscinet  zmath; Theory Probab. Appl., 29:3 (1985), 622–628  isi
1968
3. M. Arató, “Confidence limits for the parameter $\lambda$ of a complex stationary Gaussian Markovian process”, Teor. Veroyatnost. i Primenen., 13:2 (1968),  326–332  mathnet  mathscinet  zmath; Theory Probab. Appl., 13:2 (1968), 314–320
1962
4. M. Arató, A. N. Kolmogorov, Ya. G. Sinai, “Evaluation of the parameters of a complex stationary Gauss–Markov process”, Dokl. Akad. Nauk SSSR, 146:4 (1962),  747–750  mathnet  zmath
5. M. Arató, “Estimation of the parameters of a stationary Gaussian Markov process”, Dokl. Akad. Nauk SSSR, 145:1 (1962),  13–16  mathnet  mathscinet  zmath
1961
6. M. Arató, “Sufficient Statistics of Stationary Gaussian Processes”, Teor. Veroyatnost. i Primenen., 6:2 (1961),  216–218  mathnet; Theory Probab. Appl., 6:2 (1961), 199–201
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019